Tenuate Side Effects
Tenuate is a prescription diet pill that suppresses the appetite while increasing natural energy levels to create a positive weight loss experience when combined with a health diet and regular exercise routine.
Now, prescription medications are usually overseen by a medical professional for the simple fact that they usually come with some of the worst side effects compared to over the counter weight loss meds.
Here’s what we dug up in regards to Tenuate side effects.
Many Tenuate users have reported problems with depression while taking this particular weight loss medication. If it becomes a serious issue, it’s advised that you consult your doctor for a better Tenuate alternative.
Many Tenuate users experienced spouts of dizziness while taking this prescription weight loss medication. In most cases it comes and goes, but in rare situations it has been known to persist in which case one should seek immediate medical attention.
- High Blood Pressure
Since Tenuate acts as an amphetamine, it has been know to cause high blood pressure. This is something that you need to keep an eye on and on the first hint of high blood pressure being a consistent problem, you should stop taking Tenuate and get with your doctor to discuss it.
- Rapid Heartbeat
Amphetamines such as Tenuate increase the heart rate in an effort to decrease the appetite. Usually this is a non-annoying sensation that doesn’t continue for a prolong period of time. However, in the case that it does you need to seek medical attention.
These were just a few of the Tenuate side effects that caught our attention.
There are many more and also if you have a medical condition you need to make your doctor aware of this and decide if it will still be a wise choice that doesn’t harm your well-being.
Now, for the ultimate Tenuate alternative that doesn’t require a prescription, we recommend Phentramin-D which is a very potent weight loss medication without a high price tag for quick weight loss. 🙂